U.S. doctors online nowAsk doctors free
IL
A 46-year-old female asked:

Epidural steroid injection -fatigued, muscle fatigue, racing heart, out of breath easily, twitching many places of body.....normal side effect?

3 doctor answers4 doctors weighed in
Dr. Kevin Vaught
29 years experience
See your Dr.: I would not attribute your symptoms to an ESI. You should see your Dr. for further evaluation. Good luck.
Dr. Moshe Lewis
Physical Medicine and Rehabilitation 26 years experience
Contact your MD: We can see a variety of side effects from epidurals although some of the ones you have listed are not as commonly seen as others. Thus the best advise is for you to get in touch with the MD who performed the procedure and schedule a followup appointment for tomorrow. Otherwise see your primary care MD asap to evaluate why you had such side effects, investigate your thyroid levels and cardiac tests
Dr. William Jenkins
Specializes in Anesthesiology
Racing heart: And twitching can be from toxic effects of local anesthetic injected intravenously but should pass fairly rapidly

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 27, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.